# SDR DALA2025040802700

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE #28 AT HORIZONTAL STABILIZER UPPER SURFACE LH SIDE (CENTER SECTION). (EHV). SUMMARY OF NRC 00383: CORROSION LEVEL 2. BARREL NUT HOLE #28 AT HORIZONTAL STABILIZER UPPER SURFACE LH SIDE WAS REPAIRED PER PRI 624982-14 REV 1 & ER/A 624982-14 REV ORIGINAL. ASSOCIATED ER/A 14-624982 ADDED FOR AC 9561. (LP #0897224)
